| Model Number |
VICTORY 9 3 WHEEL SC609 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should the device, or further information become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges when he plugged his scooter in to charge he allegedly heard a loud fizzle, along with sparks, and allegedly a fire suddenly emitted from the charger.
Additional Manufacturer Narrative
The "unique identifier (udi) #" was updated to "n/a" as this is not applicable to this device since this device was manufactured in 2011.The device was returned and evaluated.The evaluation concluded component failure/liquid ingress.
Event or Problem Description
Consumer alleges when he plugged his scooter in to charge he allegedly heard a loud fizzle, along with sparks and allegedly a fire suddenly emitted from the charger.